Fault reconstruction for Lipschitz nonlinear descriptor systems via linear matrix inequality approach

Gao, Zhiwei and Ding, Steven X. (2008) Fault reconstruction for Lipschitz nonlinear descriptor systems via linear matrix inequality approach. Circuits, Systems & Signal Processing, 27 (3). pp. 295-308. ISSN 0278-081X

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1007/s00034-008-9035-x

Abstract

By using the linear matrix inequality for a nonlinear descriptor system with a Lipschitz constraint, a state-space observer is designed to simultaneously reconstruct the descriptor system states and the fault signals. For a nonlinear descriptor system with bounded input disturbances, a robust state-space observer is proposed to simultaneously reconstruct the descriptor system states and the faults and attenuate the input bounded disturbances. The fault considered can be unbounded (provided that the qth derivative of the fault is zero piecewise or norm bounded); thus, the present fault reconstruction approach can handle a large class of fault signals including time-invariant and time-varying signals. A numerical example is given to illustrate the proposed design approach

Item Type: Article
Subjects: H900 Others in Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Sarah Howells
Date Deposited: 24 Oct 2012 11:29
Last Modified: 24 Oct 2017 08:54
URI: http://nrl.northumbria.ac.uk/id/eprint/9913

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence